# SDR UIEA2013020400067

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 62,011 hours, 8,317 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE UPPER BIFURCATION WALL OF NR 1 RT THRUST REVERSER.  REPAIRED IAW EI NR T2013A78B-309, REV 00 AND REV 01.)
